# SDR SCNA20240806291

- Difficulty date: June 14, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N8011A
- Make and model: Boeing 737-8
- Aircraft serial: 34030
- Aircraft time: 54,157 hours, 26,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FLOOR STRUCTURE LBL 25.2. ZEE CHANNEL SIDEPLATE WITH CORROSION AT SEVERAL PLACES.  REPLACED FLOOR ZEE CHANNEL LH SIDE PLATE PN BAC 1496-377 FROM STA727+4" TO STA 847" LBL 21 WITH TWO REPAIR SPLICES INSTALLED FORM STA 727+6.500" TO STA 727+15.250" AND FORM STA 774.250" TO 784 IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 PARAG 4 TABLE 201 FIG 203 NOTE: THIS REPAIR 6 IS A PERMANENT CATEGORU A REPAIR PER PARAG 2A, OF THIS PROCEDURE REPAIR AND REF SRM 51-00-06-0G-0 PARAG 3B
